# SDR DALA2020021171093

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 67,135 hours, 24,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 L-1 DOOR HARD TO CLOSE. CORRECTIVE ACTION: ADJUSTED LWR LATCH CAM IAW B757 AMM 52-11. LUBRICATED PER B757 52-11. OPS CHECK GOOD. (6528562)
